# SDR SWAA2022040476314

- Difficulty date: February 21, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737
- Aircraft serial: 29829
- Aircraft time: 66,161 hours, 39,000 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WHEEL WELL PANEL 193E SHOWS 11 EACH FASTENER HOLES WITH EVIDENCE OF STRESS CRACKS (MARKED) CORRECTION TO ORIGINAL FAULT - ITEM SHOULD READ: CENTER WHEEL WELL PANEL 193D SHOWS 11 EACH FASTENER HOLES WITH EVIDENCE OF STRESS CRACKS (MARKED) / [01] PREPARED DAMAGED AREA AND PERFORMED VISUAL INSPECTION AND TAP TEST INSPECTION FOUND FASTENERS HOLES CRACKS AND ELONGATES REF NDT PART 1 51-05-01 PARAGRAPH 5 AND B737-700 SRM 53-60-70-2R-1; SRM 53-40-70-2R-1; SRM 51-70-05-2R-8 REPAIR 8 PARAGRAPH 4 AND SRM 51-70-05-2R-0 PARAGRAPH 4.;[02] PREPARED REPAIR AREA TO DRY OUT . REF B737-700 SRM 53-60-70-2R-1; SRM 53-40-70-2R-1; SRM 51-70-05-2R-8 REPAIR 8 PARAGRAPH 4 AND SRM 51-70-05-2R-0 PARAGRAPH 4 D.;[03] VERIFIED STEPS 1 AND 2. OK TO DRY OUT.;[04] PERFORMED DRY OUT AT REPAIR AREA. REF B737-700 SRM 53-60-70-2R-1; SRM 53-40-70-2R-1; SRM 51-70-05-2R-8 REPAIR 8 PARAGRAPH 4 AND SRM 51-70-05-2R-0 PARAGRAPH 4 D (8).;[05] VERIFIED STEP 4. OK TO INSTALL REPAIR.;[06] INSTALLED THE FABRIC REPAIR PLIES AT DAMAGED AREA. REF B737-700 SRM 53-60-70-2R-1; SRM 53-40-70-2R-1; SRM 51-70-05-2R-8 REPAIR 8 PARAGRAPH 4 AND SRM 51-70-05-2R-0 PARAGRAPH 4 K.;[07] VERIFIED STEP 6;[08] LOCATED FASTENER HOLES AND COUNTERSINKAS PER B737-7 SRM 51-40-08-0G-0.;[09] VERIFIED STEP 8.;[10] APPLIED TOPCOAT ON CENTER WHEEL WELL PANEL 193E REF B 737 AMM 51-21-73-370-803;[11] VERIFIED STEP 10
